CSpace  > 系统科学研究所
Poisson方程特征值的四种有限元解及比较
刘会坡; 严宁宁
2005
Source Publication数值计算与计算机应用
ISSN1000-3266
Volume026Issue:002Pages:81
Abstract本文应用双线性元、旋转双线性元、拓广旋转双线性元、Wilson元计算Poisson方程的近似特征值.计算结果验证了4中特征值问题的有限元渐进误差展开理论的正确性.最后,我们分析了旋转双线性元的近似解的特殊情况,并预测了Wilson元给出特征值的下界.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43112
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
刘会坡,严宁宁. Poisson方程特征值的四种有限元解及比较[J]. 数值计算与计算机应用,2005,026(002):81.
APA 刘会坡,&严宁宁.(2005).Poisson方程特征值的四种有限元解及比较.数值计算与计算机应用,026(002),81.
MLA 刘会坡,et al."Poisson方程特征值的四种有限元解及比较".数值计算与计算机应用 026.002(2005):81.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘会坡]'s Articles
[严宁宁]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘会坡]'s Articles
[严宁宁]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘会坡]'s Articles
[严宁宁]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.